| Catalog Number |
1688210105 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the device was heating during the case.
Additional Manufacturer Narrative
The device was received at the local service facility for investigation.The technical service report indicates: problem description (symptom): camera head heating problem.Action taken at site (diagnosis): inspection.Final report: inspected the camera head and getting minimum heat which is normal to use.Checked all settings.Camera head is working fine.Job completed: yes.Probable root cause: ch electrical failure, use error.The reported failure mode will be monitored for future reoccurrence.
Event or Problem Description
It was reported that the device was heating during the case.